# SDR DL757060104

- Difficulty date: February 5, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 35,117 hours, 15,908 cycles
- Engine: Pwa PW2037
- Engine time: 56,080 hours, 26,772 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716462
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 56,080 hours, 26,772 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, Y
- Precautionary procedure: A

## Discrepancy

AT FLT LVL 360 LOUD BANG FROM LEFT ENGINE.  ENGINE SHUT ITSELF DOWN.  PASSENGERS ON LEFT SIDE OF A/C SAW FLAMES FROM TAILPIPE OF LEFT ENGINE.  REPLACED ENGINE.
